European Journal of Scientific Research Vol. 107 No 4 July, , pp.510 – 517,2013
Department of Mathematics and Statistics,
University of Jordan\ On sabbatical leave from Mutah University – Jordan.
This paper considers the problem of asymptotic optimal choice of nodes approximation of individual function by splines. Constructive algorithm was used to determine asymptotic optimal nodes. The result obtained from Hermit splines was used as an instance.
Keywords: Hermit splines, asymptotic optimal choice of nodes, approximation of functions, choice of nodes, asymptotic optimal partitions